# SDR AALA201605099001

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,136 hours, 24,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT FLIGHT ATTENDANT OTBD EMER FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
